MathSciNet Relay Station
MathSciNet bibliographic data
MR2204050 (2006k:46072) 46H05 (16E40 46M20)
Grønbæk, Niels Bounded Hochschild cohomology of Banach algebras with a matrix-like structure. Trans. Amer. Math. Soc. 358 (2006), no. 6, 2651–2662 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement